# SDR VNAA0512019

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 3,328 hours, 3,348 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE FLIGHT ATTENDANT REPORTED A LOUD SQUEAL FROM THE MAIN CABIN DOOR AND THE PASSENGER DOOR WARNING MESSAGE ILLUMINATED INTERMITTENTLY.  THE CREW FOLLOWED THE QRH, RETURNED TO FAY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED A GOB OF CHEWING GUM FROM THE DOOR SEAL AND PROXI-SENSOR AREA.  THE PRESSURIZATION AND DOOR INDICATION SYSTEMS OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
